# SDR QXEA2012101201262

- Difficulty date: October 12, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N449QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4410
- Aircraft time: 835 hours, 885 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 5103121
- Part serial: 0753
- Condition: Failed
- Location: Zone 600
- Part time: 828 hours, 879 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"DE-ICE PRESS" CAUTION MESSAGE. RAN AS MUCH OF EMERGENCY CHECKLIST AS TIME ALLOWED BEFORE LANDING.  LIGHT DID COME BACK ON AFTER GOING TO MANUAL THEN BACK TO "SLOW" NEVER DID GET PRESS-IND LESS THAN 18PSI IT DID HOWEVER JUMP TO 22 ABOUT THE TIME THE CAUTION MESSAGE CAME BACK ON.  BELOW ONCE BELOW FREEZING LEVEL ON DESCENT, SYS WORKED FINE. INTEROGATED CDS AND FOUND FAULT CODE MESSAGE "LOW PRESSURE 4B FAIL.  R & R NR 4 DDV IAW AMM TASKS 30-11-16-000-801 AND 30-11-16-400-801 OPS CHECK GOOD. FAULT DID NOT REAPPEAR. DURING OPS TEST DE-ICE PRESSURE DID NOT EXCEED APPROX 19PSI.  RETURNED TO SERVICE.
